# SDR AALA20170624005

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N338PK
- Make and model: Boeing 737823
- Aircraft serial: 31268
- Aircraft time: 113 hours, 52 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  LEADING AND TRAILING EDGE FLAPS ON APPROACH TO ORD WOULD NOT RESPOND, EMERGENCY DECLARED - EXTENSION COMPLETED USING THE ALTERNATE METHOD.  NORMAL LANDING WITHOUT INCIDENT.  T/S LE & TE FLAP FAULT, FSEU INTERMITTENT MSG: 27-58400, PER FIM 27-51-00-810-826 COULD NOT DUPLICATE FAULT, ALL SYS OPS CKS NML.
